Beta Value Coupled Wave Theory for Nonslanted Reflection Gratings

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/35740
Información del item - Informació de l'item - Item information
Title: Beta Value Coupled Wave Theory for Nonslanted Reflection Gratings
Authors: Neipp, Cristian | Francés, Jorge | Gallego, Sergi | Bleda, Sergio | Martínez Guardiola, Francisco Javier | Pascual, Inmaculada | Beléndez, Augusto
Research Group/s: Holografía y Procesado Óptico
Center, Department or Service: Universidad de Alicante. Departamento de Física, Ingeniería de Sistemas y Teoría de la Señal | Universidad de Alicante. Departamento de Óptica, Farmacología y Anatomía | Universidad de Alicante. Instituto Universitario de Física Aplicada a las Ciencias y las Tecnologías
Keywords: Holography | Diffraction gratings | Volume gratings | Reflection gratings
Knowledge Area: Óptica | Física Aplicada
Date Created: 12-Nov-2013
Issue Date: 26-Feb-2014
Publisher: Hindawi Publishing Corporation
Citation: Cristian Neipp, Jorge Francés, Sergi Gallego, Sergio Bleda, Francisco Javier Martínez, Inmaculada Pascual and Augusto Beléndez, "Beta Value Coupled Wave Theory for Nonslanted Reflection Gratings," The Scientific World Journal, vol. 2014, Article ID 513734, 7 pages, 2014. doi:10.1155/2014/513734
Abstract: We present a modified coupled wave theory to describe the properties of nonslanted reflection volume diffraction gratings. The method is based on the beta value coupled wave theory, which will be corrected by using appropriate boundary conditions. The use of this correction allows predicting the efficiency of the reflected order for nonslanted reflection gratings embedded in two media with different refractive indices. The results obtained by using this method will be compared to those obtained using a matrix method, which gives exact solutions in terms of Mathieu functions, and also to Kogelnik’s coupled wave theory. As will be demonstrated, the technique presented in this paper means a significant improvement over Kogelnik’s coupled wave theory.
Sponsor: This work was supported by “Ministerio de Economía y Competitividad” of Spain (Grants FIS2011-29803-C02-01 and FIS2011-29803-C02-02), “Generalitat Valenciana” of Spain (Grants PROMETEO/2011/021 and ISIC/2012/013), and the University of Alicante (Grant GRE12-14).
URI: http://hdl.handle.net/10045/35740
ISSN: 2356-6140 (Print) | 1537-744X (Online)
DOI: 10.1155/2014/513734
Language: eng
Type: info:eu-repo/semantics/article
Rights: Copyright © 2014 Cristian Neipp et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Peer Review: si
Publisher version: http://dx.doi.org/10.1155/2014/513734
Appears in Collections:INV - GHPO - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
ThumbnailTSWJ_v2014_art513734_2014.pdf455,11 kBAdobe PDFOpen Preview


This item is licensed under a Creative Commons License Creative Commons